# SDR SWIA201438535

- Difficulty date: July 6, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 31,282 hours, 25,982 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pcu
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RTF FOR BUFFETING. REMOVED AND REPLACED LT PCU PISTON ROD BOLT, BUSHING AND SPHERICAL BALL IAW AMM.
